Annals of Mathematical Statistics

Tables for Obtaining Non-parametric Tolerance Limits

Paul N. Somerville

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 599-601.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706640

Digital Object Identifier
doi:10.1214/aoms/1177706640

Zentralblatt MATH identifier
0085.13411

JSTOR
links.jstor.org

Citation

Somerville, Paul N. Tables for Obtaining Non-parametric Tolerance Limits. Ann. Math. Statist. 29 (1958), no. 2, 599--601. doi:10.1214/aoms/1177706640. https://projecteuclid.org/euclid.aoms/1177706640


Export citation